# SDR C1HA200082002

- Difficulty date: November 28, 2000
- Submitted: December 1, 2000
- Operation: Air carrier
- Aircraft: N682CA
- Make and model: Boeing 727-2S7
- Aircraft serial: 22019
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Part number: 1001141
- Part serial: 2316
- Condition: Failed
- Location: Air Stair
- Stage of operation: IN
- How discovered: V
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

AFT AIRSTAIR FIXED OVERHEAD EMERGENCY INOP WHEN F/A'S SWITCH PLACED TO ON POS.  REMOVED AND REPLACED LIGHT ASSY.
